Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 35, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2008, 6:56 PM EDT for Lancaster County, Pennsylvania. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 6:56 PM EDT (22:56 UTC)
- Expired
- Jun 10, 2008, 8:00 PM EDT
- In force
- 64 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 129 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:10 PM EDT | HAIL 0.75 | Gap, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:54 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1286 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 102256
SVRCTP
PAC071-110000-
/O.NEW.KCTP.SV.W.0035.080610T2256Z-080611T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
QUARRYVILLE...OR 9 MILES SOUTHEAST OF WILLOW STREET...AND MOVING
NORTHEAST AT 47 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PARADISE AROUND 700 PM EDT...
GAP AROUND 705 PM EDT...
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING QUARTER SIZED
HAIL AT MILLERSVILLE UNIVERSITY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS PUT YOUR AUTOMOBILES INTO A
CARPORT OR GARAGE.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 3972 7623 3978 7627 3979 7629 3990 7638
4010 7594 4005 7594 4001 7596 3992 7600
3986 7599 3985 7602 3978 7606 3973 7611
TIME...MOT...LOC 2255Z 240DEG 41KT 3988 7615
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:18 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 10, 3:18 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 318 PM EDT TUE JUN 10 2008 .SYNOPSIS... OUR EARLY SEASON BOUT WITH MID SUMMER HEAT AND HUMIDITY FROM THE PAST SEVERAL DAYS WILL BE RELIEVED BY THE PASSAGE OF A COLD FRONT THIS AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS MAY ACCOMPANY THE FRONT...WITH POTENTIALLY DAMAGING WINDS AND LARGE HAIL POSSIBLE. FAIR WARM CONDITIONS ARE THEN EXPECTED THROUGH LATE WEEK WITH PLEASANT TEMPERATURES AND LOWER HUMIDITY. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH #501 IN EFFECT UNTIL 10 PM LOCAL TIME FOR MUCH OF CENTRAL AND EASTERN PENN. UPDATE JUST RELEASED TO FINE TUNE POPS/TIMING FOR THIS AFTERNOON. LINE OF TSTORMS BEGINNING TO DEVELOP AND FILL IN OVER FAR E OH AT 17Z FOLLOWED BY A COOL FRONT. AS THIS TRACKS TO THE NE...CONVECTION WILL BEGIN TO AFFECT OUR CWA IN THE NEXT SEVERAL HOURS. CAPES INCREASE FROM W TO E ACROSS CWA. COMBINED WITH DECENT SPEED SHEAR AND ADDED LIFT NEAR FRONTAL BOUNDARY...MODERATE RISK FOR MY EASTERN HALF LOOKS JUSTIFIED. ANTICIPATE A LINE OF STRENGTHENING TSTORMS TO MOVE THROUGH LATER THIS AFTERNOON WITH STRONG WINDS BEING THE PRIMARY THREAT...ALTHOUGH SOME HAIL COULD ALSO BE MIXED IN. BETTER CHANCE FOR HAIL WILL BE IN THE MID/LOWER SUSQ VALLEY AS SINGLE CELL STORMS SHOULD FORM AHEAD OF APPROACHING LINE LATE THIS AFTERNOON ALONG THE LEE TROUGH JUST EAST OF THE MTNS. CAPES IN THIS REGION WILL BE THE HIGHEST AND STAND-ALONE STORMS THAT DEVELOP IN THIS REGION WILL HAVE TO BE WATCHED CLOSELY. SHOWERS/TSTORMS WILL RAPIDLY DECREASE TONIGHT AS FRONTAL BOUNDARY PUSHES EASTWARD. && .SHORT TERM /10 PM THIS EVENING THROUGH THURSDAY NIGHT/... TAPERED POPS OFF FROM WEST TO EAST EARLY TNT AS THE CLD FNT TRAVERSES THE STATE...WITH NO PCPN MENTIONED AFT 06Z. CLOUDS WILL DECREASE AND COOLER/DRIER AIR WILL BEGIN TO WORK INTO THE REGION OVERNIGHT WITH LOW TEMPERATURE READINGS MORE IN-LINE WITH CLIMATOLOGY...RANGING FROM THE LOW 50S ACROSS THE NW MTNS TO THE LOW/MID 60S OVER THE LWR SUSQ RVR VLY. WITH WATER TEMPS RUNNING IN THE LOW 70S...A 20+ DEG TEMP/WATER SPREAD MAY PROMOTE PATCHY FOG OVER THE NCENT MTNS. HIGH PRES BUILDING IN FROM THE GREAT LAKES WILL PROVIDE DRY/TRANQUIL WEATHER WED-THUR. XPECT A BRIEF BREAK IN THE HOT/HUMID CONDITIONS AS DEWPOINTS PULL BACK INTO THE 50S. THE 10/12Z GEFS CONTINUES TO SHOW ANOMALOUS RIDGING BECOMING RE-ESTABLISHED BY THE END OF THE WORK WEEK. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE GFS ENSEMBLE /GEFS/ SHOWS A FNTL SYS AFFECTING THE REGION SOMETIME IN THE FRI-SAT TIMEFRAME...WITH UNCERTAINTY WITH REGARD TO THE EXACT TIMING. THIS SYS WILL PROVIDE THE NEXT CHC FOR WDSPRD PCPN WHICH IS SUPPORTED BY THE GEFS PLUME DIAGRAMS AND PLANE VIEW PROBABILITY CHARTS. A SECOND FNT WILL LKLY MOVE ACROSS THE REGION EARLY NEXT WEEK...WITH A GENERAL COOLING TREND IN STORE FOR MUCH OF THE MID ATLC REGION. THIS CONTINUES TO BE SUPPORTED BY BLW NORMAL HEIGHTS FCST BY THE GEFS. BETTER THAN AVERAGE CONFIDENCE EXISTS IN THE LARGE SCALE PATTERN EVOLUTION INTO AN ERN MEAN TROF BY NEXT TUE. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... PRETTY QUIET AT 18Z ACROSS CWA...BUT A BUSY LATE AFTERNOON/EVENING IN STORE AS SHOWERS/TSTORMS AFFECT CENTRAL PA. A DEVELOPING LINE JUST AHEAD OF AN APPROACHING COLD FRONT IN E OH/W PA WILL CONTINUE TO FILL IN AND MOVE ACROSS CWA THROUGH 00Z. EXPECT A PERIOD OF REDUCED CIG/VSBYS AS THIS LINE PASSES ALONG WITH GUSTY SW WINDS. ADDITIONAL SCATTERED ACTIVITY MAY ACCOMPANY FROPA. ALSO...SINGLE CELL CONVECTION WILL DEVELOP IN THE MID/LOWER SUSQ VALLEY AS CAP ERODES LATE THIS AFTERNOON. WILL SEE LOCALIZED STRONG STORMS WITH REDUCTIONS. ACTIVITY SHOULD RAPIDLY DIMINISH EARLY THIS EVENING AS FRONT MOVES EAST...USHERING IN A STRETCH OF GOOD FLYING WX FOR MID/LATE WEEK. ANOTHER COLD IS FCST TO SWEEP THRU THE STATE ON SATURDAY...LIKELY ACCOMPANIED BY A ROUND OF SHWRS/TSTMS WITH REDUCED CIGS/VSBYS. && .CLIMATE... RECORD HIGH TEMPERATURES FOR 6/10/08 AT SELECTED CENTRAL PA LOCATIONS. 6/10 WILLIAMSPORT 93 IN 1914/1991 HARRISBURG 96 IN 1984 STATE COLLEGE 90 IN 1984 ALTOONA 92 IN 1984 BRADFORD 85 IN 1984 && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/RXR NEAR TERM...RXR SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...RXR CLIMATE...STEINBUGL
Hazardous weather outlook, Jun 10, 3:02 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT TUE JUN 10 2008 PAZ004>006-010-011-017-024-033-111915- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 302 PM EDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL CROSS CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. THE FRONT WILL MOVE INTO A VERY WARM AND UNSTABLE AIR MASS...COMBINED WITH FAVORABLE SPEED AND DIRECTIONAL WIND SHEAR ALOFT. AS A RESULT...A LINE OF STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THE LATE AFTERNOON HOURS. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PREDOMINANT SEVERE WEATHER THREATS...WITH HEAVY RAINFALL AND FREQUENT LIGHTNING ACCOMPANYING ANY THUNDERSTORMS AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-111915- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 302 PM EDT TUE JUN 10 2008 ...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jun 10, 6:07 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 607 PM EDT TUE JUN 10 2008 PAZ017-102245- CLEARFIELD- 607 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLEARFIELD COUNTY... AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 8 MILES SOUTH OF DUBOIS...MOVING EAST AT 45 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CURWENSVILLE AROUND 620 PM...CLEARFIELD AROUND 625 PM...WOODLAND AROUND 630 PM...WALLACETON AROUND 635 PM AND LECONTES MILLS AROUND 640 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 106 AND 135. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE 219...ROUTE 322. FORECASTER: BEACHLER
Local storm report, Jun 10, 6:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/10/2008 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN IN THE TOWN OF
BEDFORD.
0550 PM HAIL MILLERSVILLE 40.00N 76.35W
06/10/2008 M1.00 INCH LANCASTER PA TRAINED SPOTTER
TRAINED SPOTTER REPORT AT MILLERVILLE UNIVERSITY.
0550 PM TSTM WND DMG 2 WSW BLAIN 40.33N 77.55W
06/10/2008 PERRY PA TRAINED SPOTTER
RETIRED NWS EMPLOYEE ESTIMATED WIND GUST AT 60 MPH 1 MILE
WEST OF NEW GERMANTOWN ON ROUTE 274.
0555 PM HAIL LANCASTER 40.04N 76.30W
06/10/2008 M1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS HAIL REPORTS ACROSS
LANCASTER COUNTY RANGING IN SIZE FROM PEA SIZE TO QUARTER
SIZE.
&&
MACHLocal storm report, Jun 10, 6:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/10/2008 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS TREES DOWN IN THE TOWN OF
BEDFORD.
0500 PM TSTM WND DMG 8 W OGDENSBURG 41.59N 77.11W
06/10/2008 TIOGA PA PUBLIC
ABOUT 3 MILES EAST OF LIBERTY ON ROUTE 414. CHURCH
STEEPLE BLOWN OFF. TWO LARGE TREES ON HOUSE. BARN ROOF
BLOWN OFF. WIND ESTIMATED IN EXCESS OF 70 MPH.
0550 PM HAIL MILLERSVILLE 40.00N 76.35W
06/10/2008 M1.00 INCH LANCASTER PA TRAINED SPOTTER
TRAINED SPOTTER REPORT AT MILLERVILLE UNIVERSITY.
0550 PM TSTM WND DMG 2 WSW BLAIN 40.33N 77.55W
06/10/2008 PERRY PA TRAINED SPOTTER
RETIRED NWS EMPLOYEE ESTIMATED WIND GUST AT 60 MPH 1 MILE
WEST OF NEW GERMANTOWN ON ROUTE 274.
0555 PM HAIL LANCASTER 40.04N 76.30W
06/10/2008 M1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER REPORTED NUMEROUS HAIL REPORTS ACROSS
LANCASTER COUNTY RANGING IN SIZE FROM PEA SIZE TO QUARTER
SIZE.
&&
MACHSpecial weather statement, Jun 10, 6:46 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 646 PM EDT TUE JUN 10 2008 PAZ012-017>019-045-102330- CLEARFIELD-NORTHERN CENTRE-NORTHERN CLINTON-SOUTHERN CENTRE- SOUTHERN CLINTON- 646 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLEARFIELD... NORTHERN CENTRE AND SOUTHERN CLINTON COUNTIES... AT 642 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 13 MILES EAST OF CLEARFIELD...MOVING EAST AT 45 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SNOW SHOE AROUND 700 PM...BALD EAGLE STATE PARK AROUND 715 PM...BEECH CREEK AROUND 720 PM...GLEN UNION AROUND 725 PM AND LOCK HAVEN AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 126 AND 184. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: BEACHLER
Special weather statement, Jun 10, 6:51 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 651 PM EDT TUE JUN 10 2008 PAZ006-011-012-037-041-102315- CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-TIOGA- 651 PM EDT TUE JUN 10 2008 ...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL CAMERON...NORTH CENTRAL CLINTON...NORTHWESTERN LYCOMING...SOUTHERN POTTER AND TIOGA COUNTIES... AT 647 PM EDT...STATE COLLEGE DOPPLER RADAR SHOWED A LINE OF SHOWERS AND STRONG THUNDERSTORMS FROM 15 MILES NORTH OF WELLSBORO TO 28 MILES EAST OF ST. MARYS...MOVING SOUTHEAST AT 27 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR WHARTON AROUND 700 PM AND TIOGA AROUND 715 PM. FORECASTER: LA CORTE
Special weather statement, Jun 10, 6:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 652 PM EDT TUE JUN 10 2008 PAZ017>019-024>026-102330- BLAIR-CAMBRIA-CLEARFIELD-HUNTINGDON-NORTHERN CENTRE-SOUTHERN CENTRE- 652 PM EDT TUE JUN 10 2008 ...STRONG THUNDERSTORMS WILL AFFECT BLAIR...NORTHERN CAMBRIA... NORTHWESTERN HUNTINGDON...SOUTHERN CLEARFIELD AND SOUTHWESTERN CENTRE COUNTIES... AT 647 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES SOUTHEAST OF PUNXSUTAWNEY TO 7 MILES EAST OF INDIANA...MOVING EAST AT 40 MPH. WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR WESTOVER...AND BELSANO AROUND 700 PM...IRVONA...HASTINGS...GLEN HOPE...AND COLVER AROUND 710 PM...EBENSBURG AND AND COALPORT AROUND 715 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 25 AND 65. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...ROUTE 220...ROUTE 422...STATE ROAD 350...STATE ROAD 453. FORECASTER: BEACHLER
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Somerset | 54 min |
| Jun 10, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 59 min |
| Jun 10, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 44 min |
| Jun 10, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 56 min |
| Jun 10, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 62 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 53 min |
| Jun 10, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 54 min |
| Jun 10, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Mifflin, Northumberland, Snyder, Union | 64 min |
| Jun 10, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Fulton, Perry | 61 min |
| Jun 10, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 59 min |
| Jun 10, 5:52 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Jun 10, 6:01 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 59 min |
| Jun 10, 6:24 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 66 min |
| Jun 10, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.